메뉴 건너뛰기




Volumn 48, Issue 3, 1999, Pages 1133-1176

Global Regularity of 3D Rotating Navier-Stokes Equations for Resonant Domains

Author keywords

Rotating Navier Stokes equations; Three dimensional Navier Stokes equations

Indexed keywords


EID: 0038449701     PISSN: 00222518     EISSN: None     Source Type: Journal    
DOI: None     Document Type: Article
Times cited : (185)

References (44)
  • 1
    • 0000071902 scopus 로고
    • Small denominators. I. Mappings of the circumference onto itself
    • V. I. ARNOLD, Small denominators. I. Mappings of the circumference onto itself, Amer. Math. Soc. Transl. Ser. 2, 46 (1965), 213-284.
    • (1965) Amer. Math. Soc. Transl. Ser. 2 , vol.46 , pp. 213-284
    • Arnold, V.I.1
  • 3
  • 4
    • 84968515953 scopus 로고
    • n with singular initial data
    • n with singular initial data, Proc. Amer. Math. Soc. 101 (1987), 29-40.
    • (1987) Proc. Amer. Math. Soc. , vol.101 , pp. 29-40
    • Avrin, J.1
  • 6
    • 0010831910 scopus 로고
    • Long-time averaged Euler and Navier-Stokes equations for rotating fluids
    • K. Kirchgässner and A. Mielke (eds), World Scientific
    • A. BABIN, A. MAHALOV AND B. NICOLAENKO, Long-time averaged Euler and Navier-Stokes equations for rotating fluids, in: Structure and Dynamics of Nonlinear Waves in Fluids, K. Kirchgässner and A. Mielke (eds), World Scientific (1995), pp. 145-157.
    • (1995) Structure and Dynamics of Nonlinear Waves in Fluids , pp. 145-157
    • Babin, A.1    Mahalov, A.2    Nicolaenko, B.3
  • 7
    • 0029695832 scopus 로고    scopus 로고
    • Global splitting, integrability and regularity of 3D Euler and Navier-Stokes equations for uniformly rotating fluids
    • A. BABIN, A. MAHALOV AND B. NICOLAENKO, Global splitting, integrability and regularity of 3D Euler and Navier-Stokes equations for uniformly rotating fluids, European J. Mechanics B/ Fluids 15 (1996), 291-300.
    • (1996) European J. Mechanics B/ Fluids , vol.15 , pp. 291-300
    • Babin, A.1    Mahalov, A.2    Nicolaenko, B.3
  • 9
    • 0000190618 scopus 로고    scopus 로고
    • Global regularity and integrability of 3D Euler and Navier-Stokes equations for uniformly rotating fluids
    • A. BABIN, A. MAHALOV, AND B. NICOLAENKO, Global regularity and integrability of 3D Euler and Navier-Stokes equations for uniformly rotating fluids, Asymptotic Analysis 15 (1997), 103-150.
    • (1997) Asymptotic Analysis , vol.15 , pp. 103-150
    • Babin, A.1    Mahalov, A.2    Nicolaenko, B.3
  • 10
    • 0030676860 scopus 로고    scopus 로고
    • Global splitting and regularity of rotating shallow-water equations
    • A. BABIN, A. MAHALOV AND B. NICOLAENKO, Global splitting and regularity of rotating shallow-water equations, Eur. J. Mech. B/Fluids 16, No. 5 (1997), 725-754.
    • (1997) Eur. J. Mech. B/Fluids , vol.16 , Issue.5 , pp. 725-754
    • Babin, A.1    Mahalov, A.2    Nicolaenko, B.3
  • 11
    • 0031094006 scopus 로고    scopus 로고
    • Regularity and integrability of rotating shallow-water equations
    • Paris Serie 1
    • A. BABIN, A. MAHALOV AND B. NICOLAENKO, Regularity and integrability of rotating shallow-water equations, C. R. Acad. Sci. Paris 324 Serie 1 (1997), 593-598.
    • (1997) C. R. Acad. Sci. , vol.324 , pp. 593-598
    • Babin, A.1    Mahalov, A.2    Nicolaenko, B.3
  • 12
    • 0000815999 scopus 로고    scopus 로고
    • On nonlinear baroclinic waves and adjustment of pancake dynamics
    • A. BABIN, A. MAHALOV AND B. NICOLAENKO, On nonlinear baroclinic waves and adjustment of pancake dynamics, Theor. and Comp. Fluid Dyn. 11 (1998), 215-235.
    • (1998) Theor. and Comp. Fluid Dyn. , vol.11 , pp. 215-235
    • Babin, A.1    Mahalov, A.2    Nicolaenko, B.3
  • 13
    • 0031321181 scopus 로고    scopus 로고
    • On the asymptotic regimes and the strongly stratified limit of rotating Boussinesq equations
    • A. BABIN, A. MAHALOV, B. NICOLAENKO AND Y. ZHOU, On the asymptotic regimes and the strongly stratified limit of rotating Boussinesq equations, Theor. and Comp. Fluid Dyn. 9 (1997), 223-251.
    • (1997) Theor. and Comp. Fluid Dyn. , vol.9 , pp. 223-251
    • Babin, A.1    Mahalov, A.2    Nicolaenko, B.3    Zhou, Y.4
  • 15
    • 0040313563 scopus 로고    scopus 로고
    • Fast singular oscillating limits of stably stratified three-dimensional Euler-Boussinesq equations and ageostrophic wave fronts
    • Cambridge University Press, to appear
    • A. BABIN, A. MAHALOV AND B. NICOLAENKO, Fast singular oscillating limits of stably stratified three-dimensional Euler-Boussinesq equations and ageostrophic wave fronts, Mathematics of Atmosphere and Ocean Dynamics, Cambridge University Press, 1999 (to appear).
    • (1999) Mathematics of Atmosphere and Ocean Dynamics
    • Babin, A.1    Mahalov, A.2    Nicolaenko, B.3
  • 17
    • 0029472483 scopus 로고
    • Geostrophic adjustment and inverse cascades in rotating stratified turbulence
    • P. BARTELLO, Geostrophic adjustment and inverse cascades in rotating stratified turbulence, J. Atm. Sci. 52 (1995), 4410-4428.
    • (1995) J. Atm. Sci. , vol.52 , pp. 4410-4428
    • Bartello, P.1
  • 18
    • 8144227295 scopus 로고
    • Validity of the quasigeostrophic model for large-scale flow in the atmosphere and the ocean
    • A. J. BOURGEOIS AND J. T. BEALE, Validity of the quasigeostrophic model for large-scale flow in the atmosphere and the ocean, SIAM J. Math. Anal. 25 (1994), 1023-1068.
    • (1994) SIAM J. Math. Anal. , vol.25 , pp. 1023-1068
    • Bourgeois, A.J.1    Beale, J.T.2
  • 19
    • 84990576577 scopus 로고
    • Partial regularity of suitable weak solutions of the Navier-Stokes equations
    • L. CAFFARELLI, R. KOHN AND L. NIRENBERG, Partial regularity of suitable weak solutions of the Navier-Stokes equations, Comm. Pure Appl. Math. 35 (1982), 771-831.
    • (1982) Comm. Pure Appl. Math. , vol.35 , pp. 771-831
    • Caffarelli, L.1    Kohn, R.2    Nirenberg, L.3
  • 20
    • 0000098281 scopus 로고
    • A propos d'un probleme de pénalisation de type antisymétrique
    • J.-Y. CHEMIN, A propos d'un probleme de pénalisation de type antisymétrique, Proc. Paris Acad. Sci. 321 (1995), 861-864.
    • (1995) Proc. Paris Acad. Sci. , vol.321 , pp. 861-864
    • Chemin, J.-Y.1
  • 22
    • 0000646280 scopus 로고
    • Direction of vorticity and the problem of global regularity for the Navier-Stokes equations
    • P. CONSTANTIN AND CH. FEFFERMAN, Direction of vorticity and the problem of global regularity for the Navier-Stokes equations, Indiana Univ. Math. Journal 42 (1993), 775-789.
    • (1993) Indiana Univ. Math. Journal , vol.42 , pp. 775-789
    • Constantin, P.1    Fefferman, Ch.2
  • 24
    • 0001755104 scopus 로고    scopus 로고
    • Averaging over fast gravity waves for geophysical flows with arbitrary potential vorticity
    • P. F. EMBID AND A. J. MAJDA, Averaging over fast gravity waves for geophysical flows with arbitrary potential vorticity, Comm. Partial Diff. Eqs. 21 (1996), 619-658.
    • (1996) Comm. Partial Diff. Eqs. , vol.21 , pp. 619-658
    • Embid, P.F.1    Majda, A.J.2
  • 25
    • 0030637055 scopus 로고    scopus 로고
    • Un résultat de stabilité pour les équations des fluides tournants
    • I. GALLAGHER, Un résultat de stabilité pour les équations des fluides tournants, C. R. Acad. Sci. Paris, Série I (1997), 183-186.
    • (1997) C. R. Acad. Sci. Paris, Série I , vol.1 , pp. 183-186
    • Gallagher, I.1
  • 27
    • 0032325154 scopus 로고    scopus 로고
    • Applications of Schochet's methods to parabolic equations
    • I. GALLAGHER, Applications of Schochet's methods to parabolic equations, J. Math. Pures Appl. 77 (1998), 989-1054.
    • (1998) J. Math. Pures Appl. , vol.77 , pp. 989-1054
    • Gallagher, I.1
  • 28
    • 0010843121 scopus 로고
    • Rotating fluids and inertial waves
    • Paris
    • E. GRENIER, Rotating fluids and inertial waves, Proc. Acad Sci. Paris, 321, Ser. 1 (1995), 711-714.
    • (1995) Proc. Acad Sci. , vol.321 SER. 1 , pp. 711-714
    • Grenier, E.1
  • 29
    • 84944818416 scopus 로고
    • Über die Anfangswertaufgabe für die hydrodynamischen Grundgleichungen
    • E. HOPF, Über die Anfangswertaufgabe für die hydrodynamischen Grundgleichungen, Math. Nachrichten 4 (1950-1951), 213-231.
    • (1950) Math. Nachrichten , vol.4 , pp. 213-231
    • Hopf, E.1
  • 31
    • 0001198693 scopus 로고
    • Resonant one-dimensional nonlinear geometric optics
    • J. L. JOLY, G. MÉTIVIER AND J. RAUCH, Resonant one-dimensional nonlinear geometric optics, J. Funct. Anal. 114 (1993), 106-231.
    • (1993) J. Funct. Anal. , vol.114 , pp. 106-231
    • Joly, J.L.1    Métivier, G.2    Rauch, J.3
  • 33
    • 0000221349 scopus 로고
    • Essai sur les mouvements plans d'un liquide visqueux que limitent des parois
    • J. LERAY, Essai sur les mouvements plans d'un liquide visqueux que limitent des parois, J. Math. Pures Appl. série 9, 13 (1934), 331-418.
    • (1934) J. Math. Pures Appl. Série 9 , vol.13 , pp. 331-418
    • Leray, J.1
  • 34
    • 51249193194 scopus 로고
    • Sur le mouvement d'un liquide visqueux emplissant l'espace
    • J. LERAY, Sur le mouvement d'un liquide visqueux emplissant l'espace, Acta Math. 63 (1934), 193-248.
    • (1934) Acta Math. , vol.63 , pp. 193-248
    • Leray, J.1
  • 35
    • 0001684396 scopus 로고
    • Invariant helical subspaces for the Navier-Stokes equations
    • A. MAHALOV, S. LEIBOVICH AND E. S. TITI, Invariant helical subspaces for the Navier-Stokes equations, Arch, for Rational Mech. and Anal. 112 (1990), No. 3, 193-222.
    • (1990) Arch, for Rational Mech. and Anal. , vol.112 , Issue.3 , pp. 193-222
    • Mahalov, A.1    Leibovich, S.2    Titi, E.S.3
  • 36
    • 0000370302 scopus 로고
    • Long-time averaged rotating shallow-water equations
    • eds. W.H. Hui, Y.-K. Kwok and J. R. Chasnov, Hong Kong University of Science and Technology
    • A. MAHALOV AND P. S. MARCUS, Long-time averaged rotating shallow-water equations, in: Proc. of the First Asian Computational Fluid Dynamics Conference, eds. W.H. Hui, Y.-K. Kwok and J. R. Chasnov, Vol. 3, pp. 1227-1230, Hong Kong University of Science and Technology, 1995.
    • (1995) Proc. of the First Asian Computational Fluid Dynamics Conference , vol.3 , pp. 1227-1230
    • Mahalov, A.1    Marcus, P.S.2
  • 38
    • 0000918413 scopus 로고
    • Sur la précession des corps déformables
    • H. POINCARÉ, Sur la précession des corps déformables, Bull. Astronomique 27 (1910), 321-356.
    • (1910) Bull. Astronomique , vol.27 , pp. 321-356
    • Poincaré, H.1
  • 39
    • 84968467415 scopus 로고
    • Navier-Stokes equations on thin 3D domains. I. Global attractors and global regularity of solutions
    • G. RAUGEL AND G. SELL, Navier-Stokes equations on thin 3D domains. I. Global attractors and global regularity of solutions, J. Amer. Math. Soc. 6 (1993), 503-568.
    • (1993) J. Amer. Math. Soc. , vol.6 , pp. 503-568
    • Raugel, G.1    Sell, G.2
  • 40
    • 43949155251 scopus 로고
    • Fast singular limits of hyperbolic PDE's
    • S. SCHOCKET, Fast singular limits of hyperbolic PDE's, J. Diff. Eq., 114 (1994), 476-512.
    • (1994) J. Diff. Eq. , vol.114 , pp. 476-512
    • Schocket, S.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.